# SDR 9514215521

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LEFT ENGINE BLEED VALVE CLOSED SHORTLY AFTER TAKEOFF, THE AIRCRAFT WOULD NOT PRESSURIZE AND FLIGHT RETURNED TO MSP.  REPLACED THE LEFT REVERSE FLOW CONTROLLER VALVE AND BLEED CONFIGURATION CIRCUIT CARD.  SYSTEM CHECK DURING ENGINE RUNUP WAS NORMAL.
